MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC COOK SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

WILSON-COOK MEDICAL INC COOK SNAPLOC WIRE GUIDE LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number G59685
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic procedure, the physician used a cook snaploc wire guide locking device.It was reported that the doctor had to hold the wire-guide with his hand in order to extract the sphincterotome.[wire lock unable to lock guidewire].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a red biohazard bag within a clear plastic bag.The reported lot number was written on the packaging; however, no product labeling was included in the return.Two photos were provided and reviewed.The first photo shows the wire lock through a clear plastic bag.The second photo shows the label and the rpn/lot number match the report.Our evaluation of the product said to be involved confirmed the report.The device was returned with no damage noted to the wire lock.The device was functional tested by placing the snaploc-f onto a fujinon duodenoscope (ed-530xt) and a.025 jagwire wire guide from our sample stock was able to be advanced and retracted through the wire lock without resistance but would remain in place when idle.However, when the wire was clicked into the locking position and pulled to the side the wire was able to be moved with minimal force on both sides of the wire lock.No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the product said to be involved confirmed the report.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Prior to distribution, all snaploc wire guide locking devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
COOK SNAPLOC WIRE GUIDE LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key21861838
Report Number1037905-2025-00303
Device Sequence Number20004756
Product Code ODC
UDI-Device Identifier00827002596856
UDI-Public(01)00827002596856(17)271202(10)W4893174
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K213483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59685
Device Catalogue NumberSNAPLOC-F
Device Lot NumberW4893174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FUJIFILM DUODENOSCOPE ED580XT; VISIGLIDE2 0025" WIRE GUIDE
Patient SexUnknown